# SDR DALA2017012900773

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT/FWD SKIN DOUBLERS AT AFT CARGO DOOR.  DAMAGE ON FWD LOWER CORNER DOUBLER BLENDED OUT IAW SRM 52-01 FIGURE 1 (SHEET 3).
